It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I've been on Ortho Novum 7/7/7 for three months now. The first month the only side effect that I experienced was nausea. After awhile that went away.

Lately I have felt down, and anxious. I am not sure if this relates to what's been going on in my life, or the birth control, or a combination of the two. I was recently in a car accident on the interstate, which has since made me avoid interstates, and has added anxiety to my driving. Any time that I have driven the interstate since, I get very anxious/sweaty/heart races. I only take it if I absolutely have to, otherwise I avoid it.

I've read around the internet that birth control can cause these symptoms, and I'm wondering at what point I might need to go to my doctor. What options would I be given? Would they supplement my BC with anti-depressants/anti-anxiety? Another BC? (But aren't most BC's hormone based?)

Thanks!





All times are GMT -7. The time now is 08:44 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!